I am going to stop taking it. At such a low dose and short duration will I experience withdrawal?
Hi, Charlie! Unfortunately, some people do experience serious side effects for the first 1-2 weeks after starting treatment, but at such a low dose It's unlikely you'd have any discontinuation symptoms.
It is, however, important to report this to your doctor for her/his records on your medical history and to get professional advice.
Best regards and I hope you're feeling better soon. Wildcat
Hi! I also suggest letting your doctor know asap. Have you had your thyroid checked and vitamin levels? I have anxiety caused from thyroid issues. I am normally pretty amped up anyway but refuse to be put on medication as I know many people who are and there are always side effects or problems coming off of it. I deal with anxiety naturally. I take 250mg of magnesium supplement as it has been medically proven to assist with calming the body and reducing anxiety. I drink chamomile tea before bed, meditate, exercise 30 minutes daily, and take a B complex vitamin supplement, vitamin D, fish oil, and am getting ready to add hemp oil to my regime. My anxiety came out of nowhere and lasted almost 3 weeks daily off an on. It was terrible! But it was caused from a thyroid med and hormone replacement therapy I was on. Which I'm on day 3 of coming off of, and already feel better. Good luck, and I hope this helps :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Jun 2012 • 3 answers
Updated 23 Apr 2018 • 2 answers
Updated 28 Oct 2017 • 3 answers
Updated 31 Mar 2018 • 2 answers
Updated 28 Oct 2018 • 1 answer